# SDR VNAA2018022799903

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 31,442 hours, 31,472 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 AND RBL 9 FLOOR SEAT TRACK SEGMENTS ARE CORRODED FROM FS 364 TO FS 409+112. INSTALLED NEW SERVICEABLE SEAT TRACK PN 601R31032-15 IAW AMM 53-01-11-400-802.
